advertisement
Question
Posted by: Elsabe | 2010/04/13

Steriods

Hi, my boyfriend is using steroids… 
He keeps insisting that I do not need to use protection, because while you are on steroids you cannot get pregnant… 
How true full is, this and what other negative implications will his steroids hold for us… 

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAgeing and Sexuality expert

Wow that's a new one- steroids act as contraception- never heard this myth before! Its utter nonsense. So best you get yourself onto contraception asap and insist on a condom..
Steroids are bad news- over time they have negative consequences for men - he is overdosing himself with androgens thus this will affect his erections, shape and size of his penis (smaller not bigger!) and he will begin to loose interest in being sexual. Not a pretty picture...
he needs to take responsibility for this steroid choice he is making. I recommend you both visit an endocrinologist who can advise him on this further. Meanwhile get yourself protected.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Homer | 2010/06/13

I kno wthat steriods cause the body to shutdown its own production of testosterone because of the influx of chemical testorone,But if this is an safe form off protection,Hell no...

Reply to Homer
Posted by: Ageing and Sexuality expert | 2010/04/18

Wow that's a new one- steroids act as contraception- never heard this myth before! Its utter nonsense. So best you get yourself onto contraception asap and insist on a condom..
Steroids are bad news- over time they have negative consequences for men - he is overdosing himself with androgens thus this will affect his erections, shape and size of his penis (smaller not bigger!) and he will begin to loose interest in being sexual. Not a pretty picture...
he needs to take responsibility for this steroid choice he is making. I recommend you both visit an endocrinologist who can advise him on this further. Meanwhile get yourself protected.

Reply to Ageing and Sexuality expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement